# SDR AALA960014

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1754
- Make and model: Doug MD-11
- Aircraft serial: 48489
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1351-1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION IN SEAT TRACK NR 2.  INSTALLED PLUG REPAIR PER SRM 53070-00 FIG 4 VOL 1.  (M)
